On the evening of 12/14/17 members of the Rehoboth Police and Rehoboth Ambulance responded to two separate non-fatal drug overdoses at separate residences in Town.  The overdoses, just hours apart, were called into the police department, via 911, by family members who had reported finding the victims unresponsive and barely breathing. The incidents were unrelated and involved two female residents ages 28 and 39.   Officers on scene were assisted by Rehoboth Ambulance Personnel who successfully administered Narcan on scene to the victims.  During both incidents the female victims eventually regained consciousness and their vital signs improved.  Each of the victims were subsequently transported to area hospitals for further medical care.  Both incidents are suspected to have been caused by heroin or other opium derived drug. Rehoboth, like other area communities, has seen an increase in both non-fatal and fatal overdose related calls in recent years. It is believed the overdose increase is, in part, due to the use of the drug Fentanyl being mixed with heroin which is significantly more potent than heroin increasing the likelihood of an overdose or death.   Both cases remain under investigation by the police department.